MAUDE Adverse Event Report: STRYKER SPINE-US AVIATOR ASSY THREE LEVEL PLATE SIZE 48; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-US AVIATOR ASSY THREE LEVEL PLATE SIZE 48; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Catalog Number 48811348
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348); No Code Available (3191)
Date of Event 07/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent revision surgery to replace a plate and screws, as the screws were backing out.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Catalog #: 48811348, lot #: 164097.Gtin #: ( b)(4).Method: visual inspection, device history review, complaint history review, risk assessment; result: the customer reported event was confirmed by the provided x-ray.A revision surgery occurred and the implants were returned for examination.The visual inspection found the plate to have a broken spring bar and screw shave no anomalies associated.Manufacturing files were reviewed and no anomalies were found.Conclusion: the exact root cause could not determined.The potential root causes include, poor surgical candidate or bone quality, excessive post-op activity by patient (not recommended by surgeon), patient does not follow surgeon instructions, patient over exerts.

Brand Name
AVIATOR ASSY THREE LEVEL PLATE SIZE 48
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7702659
Report Number0009617544-2018-00177
Device Sequence Number2771467
Product Code KWQ
UDI-Device Identifier07613252152606
UDI-Public07613252152606
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48811348
Device Lot Number164097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2018
Initial Date Received by Manufacturer 07/02/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;